Uniqueness of solutions of some second order differential equations

Chao Nien Chen, Roger Nussbaum

Research output: Contribution to journalArticlepeer-review


A new comparison argument is presented for proving uniqueness of solutions having any prescribed number of nodes. We can treat equations with less smoothness on the nonlinearity and obtain more information about the locations of the nodes of the solutions. The method is also useful in dealing with uniqueness of solutions to boundary value problems on the real line.

Original languageEnglish (US)
Pages (from-to)825-834
Number of pages10
JournalDifferential and Integral Equations
Issue number4
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of solutions of some second order differential equations'. Together they form a unique fingerprint.

Cite this